# SDR DALA2014081104478

- Difficulty date: August 7, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 59,771 hours, 42,864 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING AT SEAT 24DE INOPERATIVE.  FOUND CONNECTOR IN THE WIRE HARNESS UNPLUGGED, CONNECTED AND FUNCTIONALLY CHECKED THE SYSTEM.
